# SDR YENA2024070800941

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 01915
- Aircraft time: 80,485 hours, 29,345 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#1827, EWR-MCO. 'L/H FWD OVERWING EMERGENCY EXIT DOESN'T DISARM WITH LATCH PIN RELEASED; REMOVED AND REPLACED L/H FWD EMERGENCY EXIT PROX SENSOR IAW AMM 52-73-11. OPS CHECK GOOD.'
